# SDR SWAA2024081309101

- Difficulty date: July 3, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 59,419 hours, 35,640 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK IN THE WELL LBL45 BS727; BS727A+12 WL208.<[01] COMPLETED STEPS 1; 2 AND 3.;[02] COMPLETED STEP 5;[03] REMOVED AND REPLACED PASSENGER CABIN SEAT TRACK FROM LBL 45 BS 540 TO BS 727B WL 208 PER SRM 51-40-02-0G-0 AND BOEING DWG. 144A5300. USED TOOL I/D E11969 08/2024;[04] VERIFIED CORRECTIVE ACTION ENTRY 3. WITH STEPS 1-5
